# SDR USAA2010030390481

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT L-1 DOOR UPPER & LOWER HINGE CUTOUT BS 300, S9L.  REPAIRED FUSELAGE SKIN AT L-1 DOOR UPPER & LOWER HINGE CUTOUT BS 300, S9L IAW EA 101696 & 101673.
